Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1425–1429 (Mi zvmmf4130)  

Scientific communications

Separation of variables in rational functions

S. A. Abramov

Moscow

Full text: PDF file (673 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 99–102

Bibliographic databases:

UDC: 519.681
MSC: Primary 65D15; Secondary 41A20, 41A63
Received: 30.03.1984
Revised: 04.06.1984

Citation: S. A. Abramov, “Separation of variables in rational functions”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1425–1429; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 99–102

Citation in format AMSBIB
\Bibitem{Abr85}
\by S.~A.~Abramov
\paper Separation of variables in rational functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1425--1429
\mathnet{http://mi.mathnet.ru/zvmmf4130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814492}
\zmath{https://zbmath.org/?q=an:0601.65009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 99--102
\crossref{https://doi.org/10.1016/0041-5553(85)90186-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4130
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021